# SDR SWAA084574

- Difficulty date: August 17, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N324SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23414
- Aircraft time: 70,447 hours, 64,908 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: 569670
- Part serial: 439099
- Condition: Faulty
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

AIR TURNBACK, FLAPS STUCK AT 5 DEGREE ON CLIMBOUT OF OAK.  REMOVED AND REPLACED HYDRAULIC FLAP DRIVE UNIT PER MM.
